Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sore throat, swollen lump. Taking doxycyclene for lyme's disease. Causes for swollen parotid glands?

I finished my antibiotics for Lyme s disease (doxycyclene) about 8 days ago. This Saturday my left side of my throat was sore, and Monday morning it was a swollen lump and sore. I went to the doctor who wasn t sure what it was and she ordered me to get an ultrasound , which I just did and it came back with swollen parotid glands. Could this be a result from by previous Lyme s Disease?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
PAROTITIS IS AVIRAL ANDLOT OF VIRAL IS IN AIR AND IT IS CONTAGEOUS
NO LINK OF PREVIOUS
NOW YOU TAKE PREVENTIVE DOXYCYCLINE COURSE AGAIN
TAB MEFTAL SOS FOR FEVER
ANALGESIC IF PAINING
APPLY HISTOCALAMINE OVER SWELLING
NO MEDICINE WILL HELP IT WILL TKE 3 WEEK TO GO ONLY WE CAN CONTROL SYMPTOMPS BY GIVING MEDICINE ACCORDING TO SYMPTOMPS
BUT VIRAL WILL TAKE ITS OWN COURSE
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor